# SDR CA020304001

- Difficulty date: February 27, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,120 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 4029400
- Condition: Cracked
- Location: Wing
- Part time: 16,370 hours, 16,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION REVEALED A SMALL CRACK IN THE WEB WHERE IT JOINS THE LOWER RIGHT BOLT HOLE.THE CRACK RUNS PERPENDICULAR TO THE WEB.PART TIME IS UNKNOWN, TIME GIVEN IS AIRFRAME TIME.
